Annals of Global Analysis and Geometry

, Volume 8, Issue 2, pp 159–165 | Cite as

Volume growth of open manifolds with nonnegative curvature

  • Viktor Schroeder
  • Martin Strake
Article
  • 70 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    M. T. Anderson: Short geodesics and gravitational instantons, Preprint.Google Scholar
  2. [CE]
    J. Cheeger and D. G. Ebin: Comparison theorems in Riemannian geometry, North Holland Publ. Comp., Amsterdam 1975.Google Scholar
  3. [CG]
    J. Cheeger and D. Gromoll: On the structure of complete open manifolds of nonnegative curvature, Annals of Math.96 (1972), 413–443.Google Scholar
  4. [D]
    J. Dadok: Polar coordinates induced by actions of Lie groups, Trans AMS288 (1985), 125–137.Google Scholar
  5. [E]
    J. H. Eschenburg: Comparison theorems and hypersurfaces, manuscripta math.59 (1987), 295–323.Google Scholar
  6. [G]
    K. Grove: Metric differential geometry, Springer Lecture Notes in Math.1263, p. 171–227.Google Scholar
  7. [KN]
    S. Kobayashi and K. Nomizu: Foundations of differential geometry I, Interscience Publishers (1963), J. Wiley and Sons.Google Scholar
  8. [M]
    V. B. Marenich: The structure of the curvature tensor of an open manifold of nonnegative curvature, Soviet Math. Doklady28 (1983), 753–757.Google Scholar
  9. [S]
    M. Strake: A splitting theorem for open nonnegatively curved manifolds, manuscripta math.61 (1988), 315–325.Google Scholar
  10. [SW]
    M. Strake and G. Walschap: Ricci curvature and volume growth, Preprint, UCLA 1989.Google Scholar
  11. [Y]
    J. W. Yim: Space of souls in a complete open manifold of nonnegative curvature, Preprint, Univ. of Pennsylvania, 1988.Google Scholar

Copyright information

© Deutscher Verlag der Wissenschaften GmbH 1990

Authors and Affiliations

  • Viktor Schroeder
    • 1
  • Martin Strake
    • 1
  1. 1.Mathematisches InstitutMünsterFed. Rep. of Germany

Personalised recommendations